| Model Number |
SYR, NPD 1.0CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes, stating that the syringes did not aspirate the insulin.The package had not been open or damaged when received by the customer.The customer has been using the product since (b)(6) 2024.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation (14).Evaluation in process note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 30-jan-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: syringes were returned (14).Unable to ship returned product to the manufacturer due to biohazard.Returned product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.